# SDR CALA9700056

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Inoperative
- Location: Cabin
- Part time: 19,453 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANTS REPORTED, A BURNING ODOR IN CABIN WHILE EN ROUTE.  THE SMOKE CHECKLIST PROCEDURE WAS ACCOMPLISHED AND THE ODOR DISSIPATED AFTER THE RT PACK WAS SHUTDOWN.  THE AIRCRAFT LANDED AT PVD WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE AIR DISTRIBUTION FAN WAS FOUND INOPERATIVE WITH THE CIRCUIT BREAKER POPPED.  THE AIR DISTRIBUTION FAN WAS PLACARDED INOPERATIVE.  IN ADDITION, THE RT PACK WAS PLACARDED INOPERATIVE AS A PRECAUTIONARY MEASURE.
